# SDR DALA2018070604411

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON FRAME STA 727H BTW S-23L TO S-22L AT AFT CARGO COMPARTMENT. FRAME WAS REPAIRED PER ETI-37-18-415 REV 1 AND ERA NO 569899-14 REV ORIGINAL.
